# SDR SWAA2021081729627

- Difficulty date: March 9, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 21,491 hours, 9,356 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL 551FB TRAILING EDGE SUPPORT BRACKET BROKEN / REPLACED BRACKET AT LEFT WING TRAILING EDGE PANEL 551FB AT WORK CARD Y175856
